Occasionally I get dry mouth but I don't use the Trilogy. Don't know that it is just Trilogy that causes it or just a side effect from the meds or a side issue with COPD. Specifically with colder weather. Doesn't happen much in the Summer.
But anyway, I use Biotene mouth spray - I get it at walmart and there is usually a coupon online for it.
I tried drinking more water, and having the bottle of water by my bed but neither helps.
Usually one squirt of Biotene on my tongue and move my tongue around my mouth and I am good to go.
When I get dry mouth like that it can last for a few days but if I use the Biotene right away then it goes away and does not come back.
Figures, I use spiriva and symbicort. I have always had dry sinus problems in the winter but not the dry mouth. That I assume is caused by the trilogy. Night before last I used heated water in trilogy w/o the heated hose. I woke up to a strange noise at 4 am and could not figure it out until I determined it was coming from my full mask..lol.
In reading it seems I had a "rain Shower" and the hose filled up with water due to ambient temparature differences between room temperature and heated water mist. I had to shake out hose..lol With the full mask you have vents to expel air so it was no big deal but it got my attention.
Last night I used the heated wire and it stopped the problem with "rain" but was not as effective so I had to grab the water a time or two. Maybe I will get it figured out.
Tonight I am using humidifier w/o heated water or tube and also use my concentrator humidifier. Just going to keep trying. I know it takes making adjustments and I am going to get there!!
BTW, Lincare RN was here adjusting my airflow the other day and I mentioned what people were saying about jumping through hoops and needing tests to get the trilogy. She said it was no big deal with severe copd diagnosis and history of acute respiratory failure which we all get every time you go to ER or in Dr's write up on office notes. No tests, just Dr's diagnosis and documentation that other avenues have been tried. Most importantly, the Dr's writeup in prescription. She said they (local office in small town) have about 50 of them out in use now.
quote:Originally posted by jmrommes
Spiriva or any of the anti-muscarinics can cause dry mouth. Check your meds to see if any of them list dry mouth as a side effect.
Your talent is God's gift to you. What you do with it is your gift back to God.